Connectedness of fractals associated with Arnoux–Rauzy substitutions

Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-01079727
Contributor : Anne Siegel <>
Submitted on : Monday, November 3, 2014 - 3:31:57 PM
Last modification on : Friday, January 4, 2019 - 5:32:57 PM

Links full text

Identifiers

Citation

Valérie Berthé, Timo Jolivet, Anne Siegel. Connectedness of fractals associated with Arnoux–Rauzy substitutions. RAIRO - Theoretical Informatics and Applications (RAIRO: ITA), EDP Sciences, 2014, 48 (3), pp.249-266. ⟨10.1051/ita/2014008⟩. ⟨hal-01079727⟩

Share

Metrics

Record views

312